MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281418
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Death (1802)
Date of Event 01/04/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
A review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for analysis.Additional information was requested from the hospital; however, it is not available.Also was involved pxc141400/ 8841727 udi# (b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to aneurysm rupture and death.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 87mm in diameter and was implanted with gore® excluder® aaa endoprostheses.The trunk ipsilateral leg component was successfully deployed with the contralateral gate on the right side and extended with placement of a contralateral leg component.Control angiography determined a distal type i endoleak in the right common iliac artery (rcia) and additional angioplasty was performed with a coda balloon catheter to resolve the endoleak.It was reported that the maximum diameter of the aortic aneurysm/lesion was decreased in size from 82mm from (b)(6) 2012 till 63mm on ct dated (b)(6) 2018.No more ct images were provided later due to the pandemic situation.Reportedly, on (b)(6) 2021, the patient was admitted at a (b)(6) hospital in (b)(6) with an abdominal pain, vomit and evacuating.A ct scan was performed and detected an aneurysm bleeding.According to the information provided from the site, the probable aneurysm rupture was determined.On (b)(6) 2021, the patient expired.According to the site, the event related to the aortic device or procedure.Additional information was requested from the hospital; however, it is not available.
 
Additional Manufacturer Narrative
Additional information: b5: event description.Also was involved (b)(4), udi# (b)(4).A review of the manufacturing record for this device verified the lot met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2021, the patient expired.The death certificate stated that the cause of death was hypovolemic shock, (b)(6).

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11167631
Report Number2953161-2021-01038
Device Sequence Number11658004
Product Code MIH
UDI-Device Identifier00733132610327
UDI-Public00733132610327
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberPXT281418
Device Catalogue NumberPXT281418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Other;
Patient Weight53